UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

On p-values for semiparametric bivariate probit models

Marra, G; (2013) On p-values for semiparametric bivariate probit models. STATISTICAL METHODOLOGY , 10 (1) 23 - 28. 10.1016/j.stamet.2012.05.003.

Full text not available from this repository.


Type:Article
Title:On p-values for semiparametric bivariate probit models
DOI:10.1016/j.stamet.2012.05.003
Keywords:Hypothesis test, Penalized regression spline, Semiparametric bivariate probit model
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science

Archive Staff Only: edit this record